Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Hydrocodone withdrawal

Hey, I'm pretty new here, have been on a couple of medications for the past 21/2 to 3 months. Hydrocodone 40 mgs a day and Tramadol 200 mgs a day. I quit the Tramadol cold turkey with no side effects, lucky. I'm now just weaning myself off the Hydrocodone. I'm down to about 25 mgs a day without any side effects. Does anyone think I will suffer if I just jump off. I don't want to go much longer taking this for my back injury. The pharmacist I talked to said I might get a headache and maybe some diarhea at the most, but would be fine no longer than I've been taking it. Is he right?

J
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thanks for the encouragement. The pharmacist told me the same thing. I guess I work myself up after reading all the posts that Im not gonna be able to function for two weeks. Yeah thats it buddy, nothing else at all. Thanks alot. All I needed was a little encouragement. My doctor told me it wouldn't even affect me because it was too low of a dose and too short of a time, but we will see my friend.

Thanks a lot
J
Helpful - 0
Avatar universal
You will be fine, just go CT...It might be a little unfomfortable, but not bad at all!!!  That is too small of a dose and over a short amount of time! I promise you wont be going thru crazy WD's...as long as that was all you were taking.  I was taking 10 a day for 2 years  straight and had bad WD's for 3 days and then was ok after the 5th day.  Its different for everyone, just know that you will feel crappy for a couple days.  You will be able to work and do other things.  I will not cripple you at that dose ;)

Take care.  

Mark
Helpful - 0
Avatar universal
Actually looking back at the calendar ive only been taking them since March 14th. So it's been less than two months.
Helpful - 0
Avatar universal
since you sound like your not taking that much, hopefully you wont have the w/d that i have experienced, fever, sweating, chill's diriaha, headach, weakness, depression, cant even walk!  so keep it up, try your best not to take more higher doses, good luck to you jason
Helpful - 0

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.